# SDR I5PA2021112292202

- Difficulty date: November 22, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 101,189 hours, 26,648 cycles
- Engine: Pwa PW2037
- Engine time: 76,312 hours, 25,600 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 7755386
- Part serial: 901029
- Condition: Faulty
- Location: L Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: L ENG START VALVE INOP.
CORRECTIVE ACTION: REMOVED AND REPLACED L ENG START CONTROL VALVE IAW AMM 80-11-02. OPS CHECK OK.
